# SDR 9JLA2021020324276

- Difficulty date: January 29, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 8,656 hours, 7,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: MUV9010049
- Condition: Broken
- Location: Pax Door Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE MAIN ENTRY DOOR STEP LINK BROKE DURING USE. THE MAINTENANCE TEAM REPLACED THE STEP LINK WITH A NEW CONDITION LINK. THE AIRCRAFT WAS RETURNED TO SERVICE. THIS IS A VERY COMMON PROBLEM WITH THE BEECHJET AND COULD CAUSE HARM IF STEP FAILS WITH PERSON ON IT.
